# SDR SCNA95294

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S106
- Condition: Discharged
- Location: L-1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD L-1 DOOR PORTABLE EMERGENCY EXIT LIGHT ILLUMINATES MOMENTARILY THEN GOES OUT.  REMOVED AND REPLACED BATTERIES IAW MM 33-50-101, LIGHT OPS CHECKED GOOD.
